# SDR DALA2020040602200

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 45,484 hours, 23,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3170, L/P 6982502) ON SERVICE CHECK FOUND EPSU 11WL UNIT FAULT LIGHT ON. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 11WL AS PER A320 AMM 33-51-38.
